Translator Disclaimer
1 December 2008 Sur l'homologie des fibres de Springer affines tronquées
Pierre-Henri Chaudouard, Gérard Laumon
Author Affiliations +
Duke Math. J. 145(3): 443-535 (1 December 2008). DOI: 10.1215/00127094-2008-057

Abstract

En suivant les travaux de Goresky, Kottwitz et MacPherson [12], on calcule l'homologie des fibres de Springer affines tronquées dans le cas non ramifié mais sous une hypothèse de pureté. Dans le cas équivalué, on démontre cette hypothèse de pureté. La troncature dépend d'un paramètre qui est un diviseur sur une variété torique -adique. Dans les cas non ramifiés et équivalués, pour chaque fibre de Springer affine tronquée, on définit un faisceau cohérent gradué sur cette variété torique dont l'espace des sections globales s'identifie à l'homologie -adique de la fibre considérée. Pour certaines familles de groupes endoscopiques, ces faisceaux apparaissent dans des suites exactes. On en déduit alors le lemme fondamental pondéré d'Arthur [5, conjecture 5.1] dans les cas équivalués et non ramifiés.

Following Goresky, Kottwitz, and MacPherson [12], we compute the homology of truncated affine Springer fibers in the unramified case but under a purity assumption. We prove this assumption in the equivalued case. The truncation parameter is viewed as a divisor on an -adic toric variety. In the unramified and equivalued cases, for each truncated affine Springer fiber, we introduce a graded coherent sheaf on the toric variety whose space of global sections is precisely the -adic homology of this fiber. Moreover, for some families of endoscopic groups, these sheaves show up in an exact sequence. As a consequence, we prove Arthur's weighted fundamental lemma [5, Conjecture 5.1] in the unramified equivalued case

Citation

Download Citation

Pierre-Henri Chaudouard. Gérard Laumon. "Sur l'homologie des fibres de Springer affines tronquées." Duke Math. J. 145 (3) 443 - 535, 1 December 2008. https://doi.org/10.1215/00127094-2008-057

Information

Published: 1 December 2008
First available in Project Euclid: 15 December 2008

zbMATH: 1206.11065
MathSciNet: MR2462112
Digital Object Identifier: 10.1215/00127094-2008-057

Subjects:
Primary: 11F70 , 22E67
Secondary: 14F20 , 14F63

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
93 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.145 • No. 3 • 1 December 2008
Back to Top